# SDR SWIA202053958

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280-BOTTOM OF INBD PORTION OF RT 280 DOOR FRAME CORRODED, AS MARKED.  C-CHECK RO 11/11/2020.  REPAIRED FS 280 BOTTOM OF INBOARD PORTION OF RT 280 DOOR FRAME, REF CRJ 700 SRM.  ALL STEPS COMPLIED WITH.  SEE CONTINUATION CARD FOR DETAILS.
